Chen Yu-shu, Jin Zhi-sheng. Subharmonic Solution of a Piecewise Linear Oscillator with Two Degrees of Freedom[J]. Applied Mathematics and Mechanics, 1986, 7(3): 205-213.
Citation: Chen Yu-shu, Jin Zhi-sheng. Subharmonic Solution of a Piecewise Linear Oscillator with Two Degrees of Freedom[J]. Applied Mathematics and Mechanics, 1986, 7(3): 205-213.

Subharmonic Solution of a Piecewise Linear Oscillator with Two Degrees of Freedom

  • Received Date: 1985-01-15
  • Publish Date: 1986-03-15
  • In the present paper subharmonic resonance solution of a piecewise linear loscillator with two degrees of freedom is studied, It is shown that in this system there eaist a series of subharmonic resonance solutions, among them there are 1/2, 1/3, 1/4,1/5,1/6, …subharmonic resonance solutions, The calculated results by the analogy computer and the field experiments in the factory partly verify this theory, Under certain circumstances, the generation of chaotic states of the oscillation is observed in analogy computer solutions.
  • loading
  • [1]
    陈予恕,两自由度分段线性振动系统的一种解法,《固体力学学报》,1 (1982).
    [2]
    Чанъ Юй-шу,Динъ Зин-шенъ и Уанъ Дий-пунъ,Некоторие дикамипеские задачи крукного двухмассового нелинейного грохота,The 9th Internafional Conference on Nonlinear Oscillations,1(1984).
    [3]
    陈予恕、霍拳忠等,大型双质量非线性共振筛振动实验研究,振动与冲击,4 (1382).
    [4]
    陈予恕,《非线性振动》,天津科技出版社(1983).
    [5]
    Chen Yu-shu and Li Shi-hai,The sub/super harmonic resonance solution of nonlinear vibration equations, CIVJC (1984).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2041) PDF downloads(582) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return